Schauder estimates for nonlocal fully nonlinear equations

  • Tianling Jin

    Department of Mathematics, The University of Chicago, 5734 S. University Avenue, Chicago, IL 60637, USA
  • Jingang Xiong

    School of Mathematical Sciences, Beijing Normal University, Beijing, 100875, China


In this paper, we establish pointwise Schauder estimates for solutions of nonlocal fully nonlinear elliptic equations by perturbative arguments. A key ingredient is a recursive Evans–Krylov theorem for nonlocal fully nonlinear translation invariant equations.

Cite this article

Tianling Jin, Jingang Xiong, Schauder estimates for nonlocal fully nonlinear equations. Ann. Inst. H. Poincaré Anal. Non Linéaire 33 (2016), no. 5, pp. 1375–1407

DOI 10.1016/J.ANIHPC.2015.05.004